| Catalog Number |
D11LT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/3/2024.D4: batch # unk.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unspecified laparoscopic procedure; the tip of the trocar partially broke while in the patient.It was turned inward and blocking the camera/tool from advancing within the trocar.Removed the trocar and broke off a portion of the trocar using a hemostat.There was no patient consequences reported.Unknown if surgery was completed successfully.Unknown surgical delay.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/6/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: batch # x70269.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the d11lt device was received with the tip of the sleeve broken.The broken piece was not returned.No conclusion could be reached regarding what may have caused the reported incident.One possible cause for the damage found may be due to excessive force being applied to the device.Please refer to the instructions for use for additional information regarding proper device usage.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.